# SDR DALA2016102807824

- Difficulty date: April 14, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 41,550 hours, 28,988 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANDOM CORROSION ALONG EDGE OF FLOOR PANEL & UNDER PLASTIC FLOOR WRAP.  CLEANED AND EVALUATED CORROSION IAW SRM 53-00-00 FIG 1. REPLACED IAW DRAWING 9957828.
